Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 896261, 6 pages
http://dx.doi.org/10.1155/2014/896261
Research Article

Structural Dynamics Model Updating with Positive Definiteness and No Spillover

School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China

Received 21 February 2014; Revised 16 May 2014; Accepted 22 May 2014; Published 3 June 2014

Academic Editor: Mohammad I. Younis

Copyright © 2014 Yongxin Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongxin Yuan, “Structural Dynamics Model Updating with Positive Definiteness and No Spillover,” Mathematical Problems in Engineering, vol. 2014, Article ID 896261, 6 pages, 2014. doi:10.1155/2014/896261